# SDR ERAA076665

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 11,426 hours, 3,953 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515170
- Part serial: 3404
- Condition: Debonded
- Location: Main Rotor
- Part time: 11,428 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS DEBONDING ON LEADING EDGE.  POTTING NEEDS CHANGING.  ALL ABRASI9ON STRIPS VOID  SCARF JOINT, NR 1 ABRASION STRIP ERROSION NOSE AND NECK SHELL CRACKED AT FITTING, SKIN AT ROOT AREA CRACKED ROVING FILLER SEPERATED, UPPER SURFACE AT TRAILING EDGE, DAMPNER VOID, MINOR ERROSION ON TRIM TABS, TEFLON LINING ON BUSHING FRAYED AND MISSING SWEEP OUT OF TOLERANCE 9.6MM. ACTION TAKEN:  REPAIRED AS PER FORM 8130-3 BLOCK, 13 .  THIS INFORMATION FOR FAA SDR.
